# SDR USAA060135

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 57,676 hours, 57,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263201
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN OF MID FLAP 13 TO 20 INCHES FROM OUTBOARD END WORN.  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-53-01 REPAIR 8, DEFECT SIZE:  7 X 4 INCHES.
